Follow
Jan Rosinski
Jan Rosinski
Professor of Mathematics, University of Tennessee
Verified email at math.utk.edu - Homepage
Title
Cited by
Cited by
Year
Tempering stable processes
J Rosiński
Stochastic processes and their applications 117 (6), 677-707, 2007
6382007
Spectral representations of infinitely divisible processes
BS Rajput, J Rosinski
Probability Theory and Related Fields 82 (3), 451-487, 1989
5741989
Approximations of small jumps of LÚvy processes with a view towards simulation
S Asmussen, J Rosiński
Journal of Applied Probability 38 (2), 482-493, 2001
4352001
Series representations of LÚvy processes from the perspective of point processes
J Rosiński
LÚvy processes: Theory and applications, 401-415, 2001
3272001
On It˘ stochastic integration with respect to p-stable motion: inner clock, integrability of sample paths, double and multiple integrals
J Rosinski, WA Woyczynski
The Annals of Probability, 271-286, 1986
1861986
On series representations of infinitely divisible random vectors
J Rosinski
The Annals of Probability 18 (1), 405-430, 1990
1691990
On the structure of stationary stable processes
J Rosinski
The Annals of Probability, 1163-1187, 1995
1501995
On a class of infinitely divisible processes represented as mixtures of Gaussian processes
J Rosinski
Stable Processes and Related Topics: A Selection of Papers from theá…, 1991
1021991
Gaussian approximation of multivariate LÚvy processes with applications to simulation of tempered stable processes
S Cohen, J Rosinski
952007
Distributions of subadditive functionals of sample paths of infinitely divisible processes
J Rosinski, G Samorodnitsky
The Annals of Probability, 996-1014, 1993
911993
Stable mixed moving averages
D Surgailis, J Rosinski, V Mandrekar, S Cambanis
Probability Theory and Related Fields 97 (4), 543-558, 1993
801993
On path properties of certain infinitely divisible processes
J Rosinski
Stochastic Processes and their Applications 33 (1), 73-87, 1989
771989
On the space of vector-valued functions integrable with respect to the white noise
J Rosiński, Z Suchanecki
Colloquium Mathematicum 1 (43), 183-201, 1980
691980
On the marginal effects of variables in the log-transformed sample selection models
ST Yen, J Rosinski
Economics Letters 100 (1), 4-8, 2008
632008
On stochastic integral representation of stable processes with sample paths in Banach spaces
J Rosinski
Journal of Multivariate Analysis 20 (2), 277-302, 1986
581986
Asymptotic independence of multiple Wiener–It˘ integrals and the resulting limit laws
I Nourdin, J Rosiński
562014
The equivalence of ergodicity and weak mixing for infinitely divisible processes
J Rosiński, T Żak
Journal of Theoretical Probability 10, 73-86, 1997
531997
Decomposition of stationary α-stable random fields
J Rosinski
Annals of Probability, 1797-1813, 2000
512000
Generalized tempered stable processes
J Rosinski, JL Sinclair
Stability in Probability 90, 153-170, 2010
502010
Continuity and boundedness of infinitely divisible processes: a Poisson point process approach
MB Marcus, J Rosiński
Journal of Theoretical Probability 18 (1), 109-160, 2005
462005
The system can't perform the operation now. Try again later.
Articles 1–20